# SDR QXEA200400133

- Difficulty date: February 6, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 5,979 hours, 6,771 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Chafed
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 MAIN LANDING GEAR FOUND TO BE CHAFED BEHIND AFT CENTER FAIRING ASSEMBLY.  REPAIRED IAW HORIZON AIR EA 6-32-296.
